# SDR AALA20021710

- Difficulty date: November 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 35B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
